# SDR AALA202510107846

- Difficulty date: July 17, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AT FASTENER HOLE LOCATED AT PRESSURE DECK MEMBRANE AT FR36 AND Y1292 PLUS 5 INCHES TO OUTBOARD, LH SIDE CRACK DIRECTION IS 11 OCLOCK. CRACK DEPTH IS 0.147 INCHES . MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED AT PRESSURE DECK MEMBRANE AT FR36 AND Y1292 PLUS 5 INCHES TO OUTBOARD ON LOWER FUSELAGE LH SIDE I.A.W EA NO.366511.
